Aa
Aa
A
A
A
Close
Avatar universal

Creatinine steadily on rise

Dear Sir,
   I after almost 8months of itching finally a blockage in the anterior duct is detected along with the posterior one. 3months back ERCP was done and liver engymes are perfectly normal.

But due to high dose of tacrolimus the creatinine is gratually on rise(it is now around 1.9). My doc is trying to reduce the dose. Since I was on tacrolimus only(as Mycophenolate causes TLC to go down in two occasion), sirolimus 1mg is started along with reduced tacrolimus(2mg BD, Tac level ~4.5). But the creatinine is still high(1.8). It seems some side effect of Sirolimus is also coming as the TLC is 3400 and platelet is 80,000.
What do you suggest to bring creatinine under control?
What is the way to determine the exact required dose of tacrolimus?

Regards,
p_bala
3 Responses
Sort by: Helpful Oldest Newest
517301 tn?1229797785
MEDICAL PROFESSIONAL
minimizing the prograf in favor of either rapa or cellcept is the way to go along with scrupulous control of any high blood pressure of diabetes.  you must avoid all NSAIDS such as ibuprofen
Helpful - 1
Avatar universal
Dear Sir,
   Tac level is in the range of 4-4.5 and sirolimus dose is 1mg OD(sirolimus is not being increased, because TLC gone down to 3400 after Sirolimus has been introduced).
Do you suggest for further reduction of tacrolimus(present dose is 2mg BD)?

Regards,
Helpful - 0
517301 tn?1229797785
MEDICAL PROFESSIONAL
i wouldnt lower the tacrolimus dose further
Helpful - 0

You are reading content posted in the Liver Transplant Forum

Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?